# SDR 99ZZZX3539

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 2075621
- Condition: Overheat
- Location: Rt Pack
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - FLT 301 - AIRCRAFT HAS SMOKE IN CABIN DUE TO DUCT OVERHEAT IN RIGHT PACK.  DEFERRED PER MEL 21-5, PLACARD INSTALLED.  BREAKER COLLARED, DDPG 21-5 C/W.  TRANSFERRED TO DMI SHEET.  NOTE:  RIGHT PACK COOLING FAN BURNED OUT, TO BE REPLACED 8-27-99 AT JFK.
